# SDR HEEA0014751

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3210 · Main Landing Gear
- Part: Strap Assy
- Part number: 214031839101
- Condition: Unbonded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER IS UNBONDED ON STRAP ASSY.
